A Reliable Iterative Transform Method for Solving an Epidemic Model

Authors

  • Reem Waleed Huisen Department of mathematics, College of Education for pure Sciences/ Ibn-AL-Haithem, University of Baghdad, Baghdad, Iraq
  • Sinan H. Abd Almjeed Department of mathematics, College of Education for pure Sciences/ Ibn-AL-Haithem, University of Baghdad, Baghdad, Iraq
  • Areej Salah Mohammed Department of mathematics, College of Education for pure Sciences/ Ibn-AL-Haithem, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.12.22

Keywords:

Iterative method, Laplace transform, epidemic model, approximate solution

Abstract

    The main purpose of the work is to apply a new method, so-called LTAM, which couples the Tamimi and Ansari iterative method (TAM) with the Laplace transform (LT). This method involves solving a problem of non-fatal disease spread in a society that is assumed to have a fixed size during the epidemic period. We apply the method to give an approximate analytic solution to the nonlinear system of the intended model. Moreover, the absolute error resulting from the numerical solutions and the ten iterations of LTAM approximations of the epidemic model, along with the maximum error remainder, were calculated by using MATHEMATICA® 11.3 program to illustrate the effectiveness of the method.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-30

How to Cite

Huisen, R. W. ., Abd Almjeed, S. H. ., & Mohammed, A. S. . (2021). A Reliable Iterative Transform Method for Solving an Epidemic Model. Iraqi Journal of Science, 62(12), 4839–4846. https://doi.org/10.24996/ijs.2021.62.12.22

Issue

Section

Mathematics